# SDR TRAX200800778

- Difficulty date: June 11, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 2,210,539 hours, 18,299 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM 3 LOST ALL FLUID WHEN GEAR EXTENDED.  EMERGENCY DECLARED, EMERGENCY TRUCKS FOLLOWED A/C TO THE GATE.  REMOVED AND REPLACED 3B HYDRAULIC PUMP PRESSURE LINE IAW CRJ 200 AMM 29-12-18.  OPS AND LEAK CK GOOD.  LINE P/N AE4096G0060-000.
